# SDR 95ZZZW346

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737-2P6
- Aircraft serial: 21356
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Bulb
- Part number: 1619
- Condition: Failed
- Location: Lt Fwd Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD ENTRY DOOR (EXTERIOR) EMERGENCY SLIDE LIGHT INOP.  RELAMPED BURNED OUT BULB, OPS CHECK NORMAL IAW MM 33-51-11 AND 33-51-21.  (W)
